Uniform Estimates and Existence of Solutions with Prescribed Domain to Nonlinear Third-Order Differential Equation

Conference paper
Part of the Springer Proceedings in Mathematics & Statistics book series (PROMS, volume 47)


For differential equation of the third order with power nonlinearity, uniform estimates of solutions with the same domain are obtained. The existence of solutions with prescribed domain is proved.



The work was partially supported by the Russian Foundation for Basic Researches (Grant 11-01-00989) and by Special Program of the Ministery of Education and Science of the Russian Federation (Project 2.1.1/13250).


  1. 1.
    Astashova, I.V.: Application of dynamical systems to the study of asymptotic properties of solutions to nonlinear higher-order differential equations. J. Math. Sci. (Springer Science+Business Media) 126(5), 1361–1391 (2005)Google Scholar
  2. 2.
    Astashova, I.V.: Uniform estimates of positive solutions to quasi-linear differential inequalities. J. Math. Sci. 143(4), 3198–3204 (2007); Translated from Tr. Semin. Im. I. G. Petrovskogo 143(26), 27–36 (2007)Google Scholar
  3. 3.
    Astashova, I.V.: Uniform estimates for positive solutions of quasi-linear ordinary differential equations. Izvestiya: Mathematics 72(6),1141–1160 (2008) (translation)Google Scholar
  4. 4.
    Astashova, I.V.: Qualitative properties of solutions to quasilinear ordinary differential equations, in: Astashova I.V. (ed.) Qualitative Properties of Solutions to Differential Equations and Related Topics of Spectral Analysis: scientific edition, pp. 22-290. M.: UNITY-DANA (2012) (Russian)Google Scholar
  5. 5.
    Astashova, I.V.: Uniform estimates for solutions to the third order Emden–Fowler type autonomous differential equation. Funct. Differ. Equ. 18, 55–64 (2011)MathSciNetMATHGoogle Scholar
  6. 6.
    Astashova, I.V.: On uniform estimates of solutions to nonlinear third-order differential equations. Tr. Semin. Im. I. G. Petrovskogo 29, 146–161 (2013) (Russian)Google Scholar
  7. 7.
     Kiguradze, I.: On blow-up Kneser solutions of higher order nonlinear differential equations. Differentsial’nye Uravneniya 37(6), 735–743 (2001) (Russian); English translation: Differ. Equ.  37(6), 768–777 (2001)Google Scholar
  8. 8.
    Kiguradze, I.T., Chanturia, T.A.: Asymptotic Properties of Solutions of Nonautonomous Ordinary Differential Equations. Kluver Academic Publishers, London (1993)CrossRefMATHGoogle Scholar
  9. 9.
     Kondratiev, V.A., Nikishkin, V.A.: On positive solutions of y′ = p(x)y k. Some Problems of Qualitative Theory of Differential Equations and Motion Control, pp. 134–141. Saransk (1980) (Russian)Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  1. 1.Lomonosov Moscow State UniversityMoscowRussia
  2. 2.Moscow State University of Economics, Statistics and InformaticsMoscowRussia

Personalised recommendations